Volume 17, Number 6
Previous Issue Next Issue

Yi Fa Tang

J. Comp. Math., 17 (1999), pp. 561-568

Preview Full PDF Citation 35 642 Abstract

Ping Luo & Qun Lin

J. Comp. Math., 17 (1999), pp. 569-574

Preview Full PDF Citation 37 603 Abstract

Zhong Zhi Bai, De Ren Wang & D. J. Evans

J. Comp. Math., 17 (1999), pp. 575-588

Preview Full PDF Citation 33 548 Abstract

An Ping Liao

J. Comp. Math., 17 (1999), pp. 589-594

Preview Full PDF Citation 38 638 Abstract

Yin Nian He, Kai Tai Li & Fu Hai Gao

J. Comp. Math., 17 (1999), pp. 595-608

Preview Full PDF Citation 34 650 Abstract

Lie Heng Wang

J. Comp. Math., 17 (1999), pp. 609-614

Preview Full PDF Citation 38 651 Abstract

Jian Guo Huang

J. Comp. Math., 17 (1999), pp. 615-628

Preview Full PDF Citation 42 661 Abstract

Xin Guo Liu

J. Comp. Math., 17 (1999), pp. 629-638

Preview Full PDF Citation 38 626 Abstract

Ai Guo Xiao

J. Comp. Math., 17 (1999), pp. 639-644

Preview Full PDF Citation 40 647 Abstract

Nai Yang Deng & Zheng Feng Li

J. Comp. Math., 17 (1999), pp. 645-652

Preview Full PDF Citation 40 628 Abstract

Yong Hai Li & Rong Hua Li

J. Comp. Math., 17 (1999), pp. 653-672

Preview Full PDF Citation 41 670 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80